MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 68HP-400
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown".Healthcare professional later reported "capsular contracture baker grade iii".This record is for the right side.The device was explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture baker grade iii.

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key25519041
Report Number9617229-2026-11383
Device Sequence Number10557833
Product Code FWM
UDI-Device Identifier10888628000414
UDI-Public(01)10888628000414(17)251224
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/24/2025
Device Catalogue Number68HP-400
Device Lot Number3585300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/16/2026
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight46 KG
Patient RaceWhite